# SDR UPS02238549

- Difficulty date: May 28, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON CHORD AT FLOOR LEVEL AT BS 1177 RT O/B.  CHORD REPLACED IAW SRM 51-30-02 AND DRAWING 65-19606.
